Alert archive / Texas / River Flood Warnings in 2018

River Flood Warning 110, NWS Austin/San Antonio, TX

December 6, 2018Travis County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Dec 6, 2018, 9:51 AM CST for Travis County, Texas. It took effect at Dec 8, 2018, 3:34 AM CST. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Dec 6, 2018, 9:51 AM CST (15:51 UTC)
In effect from
Dec 8, 2018, 3:34 AM CST
Expired
Dec 8, 2018, 10:50 PM CST
In force
19 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 60 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Onion Creek at US 183 (ATIT2). The gauge peaked at 13.32 ft at Dec 7, 2018, 9:00 PM CST.

actionminormoderate510152012/0612/0712/0812/0912/10
Action stage
15 ft
Minor stage
17 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08159000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

695 
WGUS44 KEWX 061551
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
951 AM CST Thu Dec 6 2018

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Colorado River...Onion Creek...Pedernales River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain. If actual rainfall varies from forecast 
values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC453-070951-
/O.NEW.KEWX.FL.W.0110.181208T0934Z-181209T0450Z/
/ATIT2.1.ER.181208T0934Z.181208T1300Z.181208T1650Z.NO/
951 AM CST Thu Dec 6 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Onion Creek At Hwy 183.
* from late Friday night to Saturday evening...or until the warning is 
  cancelled.
* At  9:00 AM Thursday the stage was 5.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue to rise to 
  near 18.9 feet by Saturday morning.The river will fall below flood stage by 
  late Saturday morning.
* Impact...At 20.0 feet...Minor lowland flooding threatens secondary roads, but 
  neighborhoods along Onion Creek are not affected. Upstream, the 12000 block of
  Old San Antonio Road is likely flooded and impassable.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Hwy 183            15   17    5.3   Thu 09 AM   7.5  18.3  11.1   8.7   8.0


&&

LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753


$$

TXC021-070951-
/O.NEW.KEWX.FL.W.0111.181208T2025Z-181210T0448Z/
/BRTT2.2.ER.181208T2025Z.181209T0500Z.181209T1648Z.NO/
951 AM CST Thu Dec 6 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Colorado River At Bastrop.
* from Saturday afternoon to Sunday evening...or until the warning is cancelled.
* At  9:00 AM Thursday the stage was 3.9 feet.
* Flood stage is 23.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Saturday early afternoon and continue to 
  rise to near 26.4 feet by early Sunday morning.The river will fall below flood
  stage by late Sunday morning.
* Impact...At 27.0 feet...Moderate lowland flooding below Austin to below 
  Smithville threatens homes above Smithville in the Doty River, Hidden Valley, 
  and Pecan Shores Estates subdivisions. Livestock should be moved from 
  vulnerable areas of the flood plain. Low roads and bridges in the flood plain 
  are flooded and dangerous to motorists

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Bastrop            14   23    3.9   Thu 09 AM   3.3  14.3  25.1  13.3   7.2


&&

LAT...LON 3007 9737 3014 9731 3006 9717 2999 9718


$$

TXC021-149-070951-
/O.NEW.KEWX.FL.W.0112.181208T2110Z-181210T1720Z/
/SMIT2.2.ER.181208T2110Z.181209T1200Z.181210T0520Z.NO/
951 AM CST Thu Dec 6 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Colorado River Near Smithville.
* From Saturday afternoon to Monday morning...or until the warning is cancelled.
* At  9:10 AM Thursday the stage was 2.9 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Saturday afternoon and continue to rise 
  to near 26.2 feet by Sunday morning.The river will fall below flood stage by 
  Sunday before midnight.
* Impact...At 25.0 feet...Flow threatens lowest residences five miles upstream 
  at Hidden Valley Estates and three miles upstream at Doty River Estates. Roads
  and bridges near the river flood and are dangerous to motorists.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Smithville         10   20    2.9   Thu 09 AM   3.0  13.7  26.2  16.5   8.0


&&

LAT...LON 2999 9718 3006 9717 2996 9686 2989 9692


$$

TXC149-070951-
/O.NEW.KEWX.FL.W.0113.181209T0024Z-181211T1010Z/
/LGRT2.2.ER.181209T0024Z.181210T0300Z.181210T2210Z.NO/
951 AM CST Thu Dec 6 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Colorado River Above La Grange.
* From Saturday evening to late Monday night...or until the warning is 
  cancelled.
* At  9:00 AM Thursday the stage was 5.1 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Saturday evening and continue to rise to 
  near 32.0 feet by Sunday before midnight.The river will fall below flood stage
  by Monday afternoon.
* Impact...At 32.0 feet...Moderate lowland flooding reaches the flood plain near
  La Grange. Homes in the Fritsch Auf Subdivision on the south bank of the 
  Colorado River may be threatened if heavy runoff down Buckners Creek adds to 
  the Colorado River flow at this level.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 La Grange          19   26    5.1   Thu 09 AM   4.8  13.4  29.5  31.0  17.2


&&

LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675


$$

TXC031-070951-
/O.NEW.KEWX.FL.W.0114.181208T1140Z-181209T1140Z/
/JOCT2.1.ER.181208T1140Z.181208T1600Z.181208T2340Z.NO/
951 AM CST Thu Dec 6 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Pedernales River At Johnson City.
* From late Friday night to late Saturday night...or until the warning is 
  cancelled.
* At  9:00 AM Thursday the stage was 10.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue to rise to 
  near 15.2 feet by Saturday early afternoon.The river will fall below flood 
  stage by Saturday afternoon.
* Impact...At 14.0 feet...Minor lowland flooding reaches secondary roads, 
  crossings and low bridges. Low areas of LBJ National Park upstream are 
  flooded. Swimmers and recreationists should leave the river downstream in 
  Pedernales Falls State Park.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Johnson City       13   14   10.4   Thu 09 AM  10.5  14.1  12.0  11.0  10.7


&&

LAT...LON 3026 9841 3034 9841 3037 9818 3046 9809
      3041 9802 3031 9812             

$$
2 follow-up statements
280 
WGUS84 KEWX 062041
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
241 PM CST Thu Dec 6 2018

...The flood warning continues for the following rivers in Texas...

  Onion Creek At Hwy 183 Affecting Travis County
  Colorado River At Bastrop Affecting Bastrop County
  Colorado River Near Smithville Affecting Bastrop and Fayette Counties
  Colorado River Above La Grange Affecting Fayette County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain. If actual rainfall varies from forecast 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC453-071440-
/O.EXT.KEWX.FL.W.0110.181208T1118Z-181209T0424Z/
/ATIT2.1.ER.181208T1118Z.181208T1200Z.181208T1624Z.NO/
241 PM CST Thu Dec 6 2018

 The flood warning continues for the Onion Creek At Hwy 183.
* At  2:20 PM Thursday the stage was 5.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Saturday morning and continue to rise to 
  near 19.3 feet by Saturday morning. The river will fall below flood stage by 
  late Saturday morning.
* Impact...At 20.0 feet...Minor lowland flooding threatens secondary roads, but 
  neighborhoods along Onion Creek are not affected. Upstream, the 12000 block of
  Old San Antonio Road is likely flooded and impassable.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Hwy 183            15   17    5.3   Thu 02 PM   7.0  19.3   8.9   7.4   7.1


&&

LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753


$$

TXC021-071440-
/O.EXT.KEWX.FL.W.0111.181208T2100Z-181209T2320Z/
/BRTT2.2.ER.181208T2100Z.181209T0400Z.181209T1120Z.NO/
241 PM CST Thu Dec 6 2018

 The flood warning continues for the Colorado River At Bastrop.
* At  2:00 PM Thursday the stage was 4.6 feet.
* Flood stage is 23.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by Saturday afternoon and continue to rise 
  to near 26.5 feet by Saturday before midnight. The river will fall below flood
  stage by Sunday morning.
* Impact...At 27.0 feet...Moderate lowland flooding below Austin to below 
  Smithville threatens homes above Smithville in the Doty River, Hidden Valley, 
  and Pecan Shores Estates subdivisions. Livestock should be moved from 
  vulnerable areas of the flood plain. Low roads and bridges in the flood plain 
  are flooded and dangerous to motorists

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Bastrop            14   23    4.6   Thu 02 PM   4.5  12.4  22.4   9.1   5.3


&&

LAT...LON 3007 9737 3014 9731 3006 9717 2999 9718


$$

TXC021-149-071440-
/O.EXT.KEWX.FL.W.0112.181209T0210Z-181210T1020Z/
/SMIT2.2.ER.181209T0210Z.181209T1100Z.181209T2220Z.NO/
241 PM CST Thu Dec 6 2018

 The flood warning continues for the Colorado River Near Smithville.
* At  2:10 PM Thursday the stage was 2.6 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by Saturday evening and continue to rise to 
  near 23.9 feet by Sunday morning. The river will fall below flood stage by 
  Sunday afternoon.
* Impact...At 23.0 feet...Moderate lowland flooding extends well into the flood 
  plain inundating lowest homes and bridges below Bastrop to above Columbus.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Smithville         10   20    2.6   Thu 02 PM   3.1   9.3  23.9  12.5   5.2


&&

LAT...LON 2999 9718 3006 9717 2996 9686 2989 9692


$$

TXC149-071440-
/O.EXT.KEWX.FL.W.0113.181209T1200Z-181211T0112Z/
/LGRT2.1.ER.181209T1200Z.181210T0200Z.181210T1312Z.NO/
241 PM CST Thu Dec 6 2018

 The flood warning continues for the Colorado River Above La Grange.
* At  2:25 PM Thursday the stage was 5.5 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Sunday morning and continue to rise to 
  near 29.0 feet by Sunday evening. The river will fall below flood stage by 
  Monday morning.
* Impact...At 29.0 feet...Flow covers lowest areas of the flood plain with no 
  major damage. Lowest roads and bridges are flooded.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 La Grange          19   26    5.5   Thu 02 PM   4.9  12.4  26.0  26.6  12.7


&&

LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675


$$
560 
WGUS84 KEWX 071523
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
923 AM CST Fri Dec 7 2018

...The flood warning is cancelled for the following rivers in Texas...

  Onion Creek At Hwy 183 Affecting Travis County
  Colorado River At Bastrop Affecting Bastrop County

...The flood warning continues for the following rivers in Texas...

  Colorado River Near Smithville Affecting Bastrop and Fayette Counties
  Colorado River Above La Grange Affecting Fayette County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain. If actual rainfall varies from forecast 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC453-071553-
/O.CAN.KEWX.FL.W.0110.000000T0000Z-181209T0424Z/
/ATIT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
923 AM CST Fri Dec 7 2018

The flood warning is cancelled for the Onion Creek At Hwy 183.
* At  9:00 AM Friday the stage was 7.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will crest below flood stage at 15.4 feet tomorrow late 
  morning. This forecast is based on 48 hours
  of future rainfall.
* Impact...At 15.0 feet...Flow exceeds lowest sections of the banks. Low street 
  crossings and bridges are threatened.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Hwy 183            15   17    7.0   Fri 09 AM  14.0   8.0   7.0   6.8   6.7


&&

LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753


$$

TXC021-071553-
/O.CAN.KEWX.FL.W.0111.000000T0000Z-181209T2320Z/
/BRTT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
923 AM CST Fri Dec 7 2018

The flood warning is cancelled for the Colorado River At Bastrop.
* At  9:00 AM Friday the stage was 4.5 feet.
* Flood stage is 23.0 feet.
* Forecast...The river will crest below flood stage at 19.1 feet tomorrow 
  evening. This forecast is based on 48 hours
  of future rainfall.


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Bastrop            14   23    4.5   Fri 09 AM  12.5  16.9   8.2   5.3   4.5


&&

LAT...LON 3007 9737 3014 9731 3006 9717 2999 9718


$$

TXC021-149-080923-
/O.EXT.KEWX.FL.W.0112.181209T0640Z-181209T2300Z/
/SMIT2.1.ER.181209T0640Z.181209T0700Z.181209T1100Z.NO/
923 AM CST Fri Dec 7 2018

 The flood warning continues for the Colorado River Near Smithville.
* At  9:10 AM Friday the stage was 3.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early Sunday morning and continue to rise
  to near 20.1 feet by Sunday morning. The river will fall below flood stage by 
  Sunday morning. This forecast is based on 48 hours
  of future rainfall.
* Impact...At 20.0 feet...Minor lowland flooding reaches secondary roads and low
  water crossings near the river

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Smithville         10   20    3.0   Fri 09 AM  11.6  19.9  10.4   5.0   3.7


&&

LAT...LON 2999 9718 3006 9717 2996 9686 2989 9692


$$

TXC149-080923-
/O.EXT.KEWX.FL.W.0113.181209T1800Z-181210T0930Z/
/LGRT2.1.ER.181209T1800Z.181209T1900Z.181209T2130Z.NO/
923 AM CST Fri Dec 7 2018

 The flood warning continues for the Colorado River Above La Grange.
* At  9:00 AM Friday the stage was 5.1 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Sunday early afternoon and continue to 
  rise to near 26.1 feet by Sunday early afternoon. The river will fall below 
  flood stage by Sunday afternoon. This forecast is based on 48 hours
  of future rainfall.
* Impact...At 26.0 feet...Minor lowland flooding covers low areas of the flood 
  plain with no significant damage. Lowest roads and bridges are flooded.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 La Grange          19   26    5.1   Fri 09 AM  13.9  25.6  21.9  11.4   7.3


&&

LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Dec 6, 5:44 AM CST, 4 hours 7 minutes earlier.

Area forecast discussion, Dec 6, 5:44 AM CST, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
544 AM CST Thu Dec 6 2018

.UPDATE...
Ceilings have been gradually lowering early this morning and will
continue to lower through midday. IFR to LIFR ceilings are already
occurring across the Hill Country with MVFR ceilings elsewhere. A
gradual lowering of the ceilings to IFR along the I-35 corridor and
Rio Grande, including SAT/AUS/DRT, is expected 13Z-18Z. Can't rule
out LIFR at SAT, but not explicitly indicated in the TAF. In addition,
some -SHRA and -DZ will develop across the region. Improvement over
ceilings back into MVFR may occur along the Rio Grande at DRT late
afternoon, but remainder of the Hill Country and I-35 corridor region
looks to remain IFR in the afternoon.

Conditions deteriorate this evening and overnight, with LIFR
ceilings and IFR to MVFR visibility forecast to develop areawide
along with -RA. A slow moving cold front will move through northern
areas overnight and southern areas Friday morning, with moderate to
pockets of brief heavy rainfall possible.

&&

.PREV DISCUSSION... /ISSUED 426 AM CST Thu Dec 6 2018/

SHORT TERM (Today through Friday)...
Area Doppler radars are detecting light echoes across the
International border Mexico/US and portions of the Rio Grande early
this morning. This activity is expected to continue overnight and
spread eastward and across the rest of South Central Texas later
today. Increased moisture coupled with a low level jet of 30 to 40
knots according to SPC Mesoanalysis (925MB/850MB) maps will continue
to tap into a passing mid-level short-wave to keep our area cloudy
and showery for most of today. However, rainfall accumulations should
be limited to one quarter inch or less for the period.

High temperatures are expected to reach only the upper 50s/lower 60s
across the Hill Country and mid to upper 60s along and southeast of
Interstate 35 and south of Highway 90.

Rain chances increase this evening into Friday as a cold front moves
across the area. The shower activity is expected to intensify as the
boundary approaches the Hill Country.

This is what we know as far as the timing of the cold front.
HiRes models bring the boundary across the Hill Country/southern
Edwards Plateau around 8 PM this evening. Medium range models are
around 3 hours behind with it. One thing for sure that once the front
arrives, showers and isolated thunderstorms are expected along the
cold front and ahead of it (warmer sector). Pwats will be on the
increase overnight/early Friday and averaging 1.5 to 1.8 inches
through the period. These are well-above the climate values for this
time of the year and suggest locally heavy rain.

As the day progresses on Friday, the cold front will continue to
slowly push to the southeast and into the coastal plains in the
afternoon. As earlier mentioned with the faster movement of the
boundary, the axis for the heavier precipitation is expected to be
southeast of the I-35 corridor and east of Interstate 37. The slower
solution brings the axis of the heavier precipitation just to the
southeast of I-35 corridor and east of Interstate 37.

A second round of showers and thunderstorms is expected late
afternoon/early evening across the Rio Grande and then to move
eastward throughout the night into Saturday morning as an potent
upper level system moves across our area. This will bring locally
heavy rain across the area especially southeast of I-35 and east of
I-37 in addition to a marginal risk for severe thunderstorms. Main
treats could be damaging winds and hail with stronger storms.

Storm totals rainfall forecast for the event are as follow: 1 to 3
inches along and west of Highway 83, 3 to 5 inches east of Highway 83
to Highway 281 and 4 to 6 inches points east of Highway 281.

A Flash Flood watch is in effect from Friday afternoon through noon
Saturday. Locally heavy rain is expected for the period with likely
flash flooding across area roadways, underpasses, low lying locations
and poor drainage places. Small creeks and tributaries could be
impacted as well.

LONG TERM (Friday Night through Wednesday)...
The upper level system will move across the area Friday night into
Saturday morning. Rain will come to an end from west to east during
the overnight hours and clearing the entire area Saturday morning.

The rest of the upcoming weekend looks dry with cooler temperatures.
Light freeze are expected Sunday, Monday and Tuesday mornings of next
week. Next chance for rain comes Wednesday and Thursday as couple of
frontal boundaries move across the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              54  58  47  53  38 /  90 100 100  30   0
Austin Bergstrom Intl Airport  54  58  48  55  38 /  90 100 100  30   0
New Braunfels Muni Airport     56  59  49  55  37 /  80 100 100  20   0
Burnet Muni Airport            49  52  43  49  34 /  90 100 100  20   0
Del Rio Intl Airport           56  60  46  58  39 /  60  90  60  10   0
Georgetown Muni Airport        51  54  45  51  36 /  90 100 100  30   0
Hondo Muni Airport             58  63  48  59  37 /  70  90  90  10   0
San Marcos Muni Airport        55  60  48  55  37 /  80 100 100  20   0
La Grange - Fayette Regional   59  65  51  56  40 /  60 100 100  30   0
San Antonio Intl Airport       57  61  49  56  38 /  80  90 100  20   0
Stinson Muni Airport           59  63  51  59  40 /  70  90 100  20   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from Friday afternoon through Saturday morning
for Atascosa-Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-
Fayette-Frio-Gonzales-Guadalupe-Hays-Karnes-Kendall-Lavaca-Lee-
Medina-Travis-Williamson-Wilson.

&&

Aviation...Runyen
Short-Term/Long-Term...17
Hazardous weather outlook, Dec 6, 4:02 AM CST, 5 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
402 AM CST Thu Dec 6 2018

TXZ171>173-183>194-202>209-217>225-228-071015-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
402 AM CST Thu Dec 6 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A cold front and potent upper level disturbance will bring widespread
showers and a chance of thunderstorms to the area Thursday night
through early Saturday morning. Locally heavy rainfall will be
possible, potentially leading to flooding. Between 3 and 5 inches of
rainfall are forecast over the eastern Hill Country and along the
I-35 corridor, and between 4 and 6 inches with locally higher
amounts east of I-35 and I-37. A Flash Flood Watch has been issued
for these areas, in effect from Friday afternoon through Saturday
morning. Flooding of creeks, smaller tributaries, low water
crossings, and urban areas that are normally subject to flooding
will be possible.

In addition, there is a marginal risk some storms across far
southeastern areas could become strong to severe Friday afternoon
and evening.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall measurements.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 4:49 AM CSTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 16 more46 hr
Dec 6, 9:23 AM CSTRiver Flood WarningEWXCaldwell, Gonzales4 days
Dec 6, 9:23 AM CSTRiver Flood WarningEWXCaldwell, Gonzales3 days
Dec 6, 9:23 AM CSTRiver Flood WarningEWXGonzales5 days
Dec 6, 9:23 AM CSTRiver Flood WarningEWXDeWitt53 hr
Dec 6, 9:23 AM CSTRiver Flood WarningEWXDeWitt5 days
Dec 6, 9:23 AM CSTRiver Flood WarningEWXKerr64 hr
Dec 6, 9:37 AM CSTRiver Flood WarningEWXBexar3 days
Dec 6, 9:37 AM CSTRiver Flood WarningEWXBexar4 days
Dec 6, 9:37 AM CSTRiver Flood WarningEWXBexar, Wilson4 days
Dec 6, 9:37 AM CSTRiver Flood WarningEWXKarnes, Wilson65 hr
Dec 6, 9:43 AM CSTRiver Flood WarningEWXWilliamson35 hr
Dec 6, 9:51 AM CSTRiver Flood WarningEWXBastrop4 days
Dec 6, 9:51 AM CSTRiver Flood WarningEWXBastrop, Fayette4 days
Dec 6, 9:51 AM CSTRiver Flood WarningEWXFayette5 days
Dec 6, 9:51 AM CSTRiver Flood WarningEWXBlanco24 hr
Dec 6, 2:03 PM CSTRiver Flood WarningEWXCaldwell, Hays24 hr
Dec 6, 2:27 PM CSTRiver Flood WarningEWXBexar58 hr
Dec 6, 2:27 PM CSTRiver Flood WarningEWXBexar3 days
Dec 6, 2:27 PM CSTRiver Flood WarningEWXKarnes4 days
Dec 6, 2:27 PM CSTRiver Flood WarningEWXGoliad, Karnes4 days
Dec 6, 2:27 PM CSTRiver Flood WarningEWXBexar, Guadalupe56 hr
Dec 6, 2:27 PM CSTRiver Flood WarningEWXKarnes, Wilson4 days
Dec 6, 2:27 PM CSTRiver Flood WarningEWXKarnes4 days
Dec 6, 2:57 PM CSTRiver Flood WarningEWXFrio18 hr

Nearby

River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.